# SDR SWAA101901

- Difficulty date: April 4, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 50,474 hours, 41,808 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C33304
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT SIDEWALL LIGHT BELOW SIGN INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
